RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 4, Pages 192–206 (Mi izv865)  

This article is cited in 4 scientific papers (total in 4 papers)

Abelian varieties and the general Hodge conjecture

S. G. Tankeev

Vladimir Polytechnical Institute

Abstract: The Grothendieck version of the general Hodge conjecture is proved for certain simple complex abelian varieties of the $1^{\operatorname{st}}$ type with regard to Albert's classification and for certain abelian varieties of CM-type.

Full text: PDF file (580 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 43:1, 179–191

Bibliographic databases:

UDC: 513.6
MSC: 14K22, 14C30, 32J25
Received: 07.05.1991

Citation: S. G. Tankeev, “Abelian varieties and the general Hodge conjecture”, Izv. RAN. Ser. Mat., 57:4 (1993), 192–206; Russian Acad. Sci. Izv. Math., 43:1 (1994), 179–191

Citation in format AMSBIB
\Bibitem{Tan93}
\by S.~G.~Tankeev
\paper Abelian varieties and the general Hodge conjecture
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 4
\pages 192--206
\mathnet{http://mi.mathnet.ru/izv865}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243359}
\zmath{https://zbmath.org/?q=an:0871.14009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..43..179T}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 43
\issue 1
\pages 179--191
\crossref{https://doi.org/10.1070/IM1994v043n01ABEH001556}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PQ58000011}


Linking options:
  • http://mi.mathnet.ru/eng/izv865
  • http://mi.mathnet.ru/eng/izv/v57/i4/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Tankeev, “Algebraic cycles on an abelian variety without complex multiplication”, Russian Acad. Sci. Izv. Math., 44:3 (1995), 531–553  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. G. Tankeev, “Cycles on Abelian varieties and exceptional numbers”, Izv. Math., 60:2 (1996), 391–424  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. G. Tankeev, “Cycles of small codimension on a simple $2p$- or $4p$-dimensional Abelian variety”, Izv. Math., 63:6 (1999), 1221–1262  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. S. Abdulali, “Hodge structures on abelian varieties of CM-type”, crll, 2001:534 (2001), 33  crossref  mathscinet  zmath
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:593
    Full text:192
    References:55
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020